# SDR IPXA1568978

- Difficulty date: August 19, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C-CHECK, MAIN CARGO BS 1480 FLOORBEAM, RBL 5, WL 200 HAS CORROSION ON UPPER SURFACE OF LOWER LIP AROUND NUTPLATE TO THE EDGE.  REMOVED CORROSION ORIGINAL THICKNESS .220 LOSS .045 WITH .175 REMAINING IS OUT OF LIMITS IAW SRM 53-00-51-1A-1.  ACCOMPLISHED STEPS OF EA 1110 861/IR EO B757-5310-44124-A FOR EXTENDED LIMITS INSPECTED AREA, TREATED AND PRIMED.
